Alert archive / Minnesota / Tornado Warnings in 2010

Tornado Warning 75, NWS Grand Forks, ND

July 13, 2010Otter Tail County, Minnesota

NWS Grand Forks, ND issued this tornado warning at Jul 13, 2010, 9:55 PM CDT for Otter Tail County, Minnesota. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2010, 9:55 PM CDT (02:55 UTC)
Expired
Jul 13, 2010, 11:00 PM CDT
In force
65 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon

County Otter Tail County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 161 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 10:09 PM CDTTORNADODent, MNVERY BRIEF TOUCHDOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 1:50 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.9 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2010-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2010-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-268 J/kg
Mixed-layer LCL
1374 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

032 
WFUS53 KFGF 140255
TORFGF
MNC111-140400-
/O.NEW.KFGF.TO.W.0075.100714T0255Z-100714T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
955 PM CDT TUE JUL 13 2010

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...

* UNTIL 1100 PM CDT

* AT 952 PM CDT...LAW ENFORCEMENT REPORTED A THUNDERSTORM WITH 
ROTOATION 2 MILES WEST OF LAKE LIDA...OR 18 MILES SOUTHWEST OF 
DETROIT LAKES. THE STORM WAS MOVING TO THE EAST AT 20 MPH.

* THE TORNADIC STORM WILL BE NEAR...
  MAPLEWOOD STATE PARK AND LAKE LIDA AROUND 1000 PM CDT.
  VERGAS AROUND 1020 PM CDT.
  STAR LAKE AROUND 1025 PM CDT.
  BIG MCDONALD LAKE AROUND 1030 PM CDT.

THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM
INCLUDE DENT...RICHVILLE AND PERHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4671 9539 4644 9544 4648 9610 4670 9608
TIME...MOT...LOC 0254Z 274DEG 16KT 4658 9600

$$

JK
2 follow-up statements
798 
WWUS53 KFGF 140323
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1023 PM CDT TUE JUL 13 2010

MNC111-140400-
/O.CON.KFGF.TO.W.0075.000000T0000Z-100714T0400Z/
OTTER TAIL MN-
1023 PM CDT TUE JUL 13 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN OTTER TAIL COUNTY
IN WEST CENTRAL MINNESOTA UNTIL 1100 PM CDT...

AT 1010 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A BRIEF TORNADO 4 
MILES NORTHWEST OF STAR LAKE...OR 17 MILES SOUTH OF DETROIT 
LAKES...MOVING TO THE EAST AT 20 MPH. RADAR STILL INDICATES ROTATION 
WITH THIS STORM. 

THE TORNADIC STORM WILL BE NEAR...
  BIG MCDONALD LAKE AROUND 1030 PM CDT.
  DENT AROUND 1040 PM CDT.
  RICHVILLE AROUND 1055 PM CDT.
  PERHAM AROUND 1100 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4671 9539 4644 9544 4648 9610 4670 9608
TIME...MOT...LOC 0321Z 274DEG 16KT 4657 9583

$$

JK
134 
WWUS53 KFGF 140353
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1053 PM CDT TUE JUL 13 2010

MNC111-140403-
/O.EXP.KFGF.TO.W.0075.000000T0000Z-100714T0400Z/
OTTER TAIL MN-
1053 PM CDT TUE JUL 13 2010

...THE TORNADO WARNING FOR NORTHERN OTTER TAIL COUNTY IN WEST CENTRAL
MINNESOTA WILL EXPIRE AT 1100 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4671 9539 4644 9544 4648 9610 4670 9608
TIME...MOT...LOC 0353Z 274DEG 16KT 4656 9562

$$

JK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jul 13, 9:31 PM CDT, 24 minutes earlier.

Area forecast discussion, Jul 13, 9:31 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
931 PM CDT TUE JUL 13 2010

.UPDATE...
MONITORING SUPERCELLS ALL EVENING FROM JAMESTOWN TO NOW
APPROACHING DETROIT LAKES AREA. STORMS CONTINUE TO RIDE ALONG A
VERY WEAK BOUNDARY SEPARATING SOUTHEAST WINDS FROM SOUTH WINDS.
INSTABILITY GREATLY DECREASES AS IT RUNS EAST OF DTL-FFM AREA SO
WOULD THINK STORMS WILL WEAKEN CONSIDERABLY BY 04Z. COORD WITH
SPC/BIS/ABR WILL REMOVE WATCH FOR MUCH OF ERN ND/NW MN EXCEPT FOR
FAR SE ND INTO WCNTRL MN WHERE IT WILL BE EXTENDED TIL 04Z.

BIG BIG QUESTION IS LATER TONIGHT. INCOMING NAM AND LATEST
RUC/RR/HRRR ALL SHOW A LATER DEVELOPMENT OF TSTMS OVERNIGHT IN
THAT BISMARCK-DICKINSON AREA IN THE 06Z-08Z PERIOD AND THEN
MOVING EAST. LOW LEVEL JET IS WEAK UNTIL SFC LOW STRENGTHENS AND
MOVES TOWARD ABERDEEN AREA BY 12Z WED. EXPECT WIDESPREAD RAIN AND
TSTORMS NORTHWES TO THE SFC LOW AND RUC SHOWS STRONG 850 MB WARM
ADV IN SE ND 12Z PERIOD. THUS NEXT THREAT FOR SVR ELEVATED TSTMS
MAY HOLD OFF UNTIL AFTER 09Z IN OUR CWA AND CLOSER TO 12Z.

&&

.PREV DISCUSSION... /ISSUED 226 PM CDT TUE JUL 13 2010/

SHORT TERM...

SEVERE THUNDERSTORM CHANCES FOR TONIGHT THROUGH TOMORROW MORNING
CONTINUE TO BE THE PRIMARY FORECAST CONCERN.

WV LOOP AND 12Z UPPER AIR OBS CONTINUE TO SHOW AN VERY STRONG
UPPER LOW ROTATING OVER SOUTHWESTERN CANADA AND DIGGING INTO THE
NORTHWESTERN CONUS. A JET STREAK OF 100-120 KTS WAS BEGINNING TO
NOSE INTO WESTERN ND...WITH ONE VORT LOBE EJECTING OFF THE MAIN
UPPER LOW INTO SASKATCHEWAN AT THE CURRENT TIME. SPC MESOANALYSIS
HAS MOST UNSTABLE CAPE OF AROUND 2000 J/KG OVER OUR WESTERN
CWA...BUT UP UNTIL THE LAST HOUR STILL CAPPED TO SFC BASED CAPE. THE
CAP SHOULD HAS STARTED TO ERODE OVER THE NORTHERN CWA AND SHOULD
CONTINUE TO DECREASE OVER THE NEXT SEVERAL HOURS. WITH THE UPPER
JET MOVING INTO THE NORTHERN PLAINS AND SHOWING GOOD
DIFFLUENCE...AND A 30-40 KT LLJ AT 850MB THIS MORNING...SHEAR WILL
BE VERY STRONG. STORM RELATIVE HELICITY IN THE 0-1KM LAYER IS
AROUND 100-250 M2/S2...OVER OUR SOUTHWESTERN COUNTIES...WITH EVEN
HIGHER 0-6KM HELICITY VALUES. HODOGRAPHS SHOW A NICE CURVE AND SUPERCELLS
ARE A DEFINITE POSSIBILITY DURING THE LATE AFTERNOON AND EARLY
EVENING...MAINLY WEST OF THE RED RIVER ALTHOUGH A FEW CROSSING
OVER INTO MN IS NOT OUT OF THE QUESTION. A TORNADO WATCH HAS BEEN
ISSUED FOR ALL OF THE ND COUNTIES AND THE MN COUNTIES RIGHT NEAR
THE RIVER.

MODELS ARE IN DECENT AGREEMENT ON DEVELOPING STORMS AHEAD OF THE
MAIN FRONT THIS EVENING...AND THEN A SECOND WAVE OF STORMS ALONG
THE FRONT LATER TONIGHT. NAM SOUNDINGS FOR KFAR HAVE CAPE AROUND
3000 J/KG EVEN AFTER MIDNIGHT WITH THAT SECOND WAVE...AND SHEAR
CONTINUES TO BE STRONG. HAIL AND DAMAGING WINDS WILL CONTINUE TO
BE A THREAT WELL INTO THE OVERNIGHT HOURS...AND SOME SPIN-UPS ARE
NOT OUT OF THE QUESTION. HEAVY RAIN COULD ALSO BE A PROBLEM WITH
PW VALUES NEARING 2 INCHES IN OUR SOUTHERN COUNTIES. FFG IS FAIRLY
HIGH EXCEPT FOR A FEW ISOLATED BASINS. HEAVY RAINFALL OF 2-3
INCHES IS POSSIBLE...ALTHOUGH IT IS UNCERTAIN HOW WIDESPREAD.
GIVEN THAT A TORNADO WATCH IS ALREADY IN EFFECT AND THERE IS SOME
QUESTION ON HOW WIDESPREAD THE FIRST ROUND OF CONVECTION WILL
BE...WILL HOLD OFF ON ANY FLASH FLOOD WATCH FOR NOW...BUT KEEP AN
EYE ON THINGS.

THE SECOND VORT LOBE WILL BE EJECTING OUT INTO ND...PUSHING THE
SFC BOUNDARY FURTHER EAST. THE FOCUS OF CONVECTION WILL BE MOVING
OFF INTO MN...WITH STORMS LINGERING OVER OUR EASTERN COUNTIES INTO
WEDNESDAY MORNING. WILL CONTINUE TO KEEP HIGH POPS OVER EASTERN
COUNTIES THROUGH THE MORNING...THEN TAPERING THEM OFF QUICKLY
DURING THE AFTERNOON AS HIGH PRESSURE BUILDS IN. WITH CAPE VALUES
STILL HIGH...PW OVER 1.5 INCHES...AND STILL A DECENT AMOUNT OF
SHEAR...WILL KEEP THE MENTION FOR SEVERE AND HEAVY RAIN OVER OUR
SOUTHEAST THROUGH 18Z.

CONDITIONS WILL BECOME MUCH MORE QUIET FOR THE REMAINDER OF THE
SHORT TERM. THE UPPER LOW WILL MOVE OFF INTO ONTARIO...LEAVING SFC
HIGH PRESSURE OVER MUCH OF THE PLAINS. THERE COULD BE A FEW
SHOWERS AND STORMS DEVELOPING OVER THE NORTHEASTERN COUNTIES
UNDERNEATH THE COLD POOL THURSDAY AFTERNOON...SO INCLUDED SOME LOW
POPS IN THAT AREA. ANY ACTIVITY WILL DISSIPATE QUICKLY IN THE
EVENING AS WE LOSE DAYTIME HEATING. THURSDAY NIGHT AND FRIDAY
SHOULD BE QUIET AS NORTHWESTERLY FLOW ALOFT TRANSITIONS TO WEAK
RIDGING AND SFC HIGH PRESSURE CONTINUES OVER THE PLAINS.
TEMPERATURES SHOULD BE ON A WARMING TREND BACK INTO THE UPPER 80S
TO LOW 90S.

LONG TERM... /FRIDAY NIGHT THROUGH TUESDAY/
A FLAT LONGWAVE RIDGE ACROSS WESTERN NOAM KEEPS US IN A SEASONABLY
WARM PATTERN THROUGH THE WEEKEND PERIOD. HOWEVER... A WEAK SHRTWV
RIDGE IS EXPECTED TO PUSH OVER THE AREA LATE FRIDAY... WITH A
FOLLOWING SHRTWV TROF INTO THE AREA FROM FRIDAY EVENING INTO SUNDAY
MORNING. THUS THERE IS A RISK OF TSTM ACTIVITY THROUGH THE COMING
WEEKEND... WITH SATURDAY PM THE MOST LIKELY PERIOD FOR WIDESPREAD
DEEP CONVECTION. MID SUNDAY INTO MONDAY LOOKS RELATIVELY DRY... WITH
A RISK OF TSTMS DEVELOPING AGAIN MONDAY EVENING INTO TUESDAY.

AVIATION...
MOST OF THE FA WILL SEE INCREASING BOUNDARY LAYER MOISTURE AND
HEATING THROUGH THE LATE AFTERNOON... WITH A COMMENSURATE INCREASE
IN MVFR CIGS AS THE CU FIELD RIPENS INTO CU STREETS AND TCU.
EXPECTED WIDESPREAD STRONG TO SEVERE TSTM DEVELOPMENT AHEAD OF A
TROF AXIS IN ERN ND BY LATE AFTERNOON... SHIFTING INTO NWRN MN BY
EARLY EVENING. STRONG LOW LEVEL WIND FLOW SHUD VEER WESTERLY WITH
PASSAGE OF TROF AXIS. A FOLLOWING COLD FRONT WILL LIKELY PRODUCE AN
INCREASE IN THUNDERSTORM ACTIVITY WITH AREAS OF MVFR CIGS AND VSBYS
ACROSS ERN ND AFT MIDNIGHT... AND ACROSS NWRN MN THROUGH EARLY WED
AM.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

RIDDLE/JR
Hazardous weather outlook, Jul 13, 3:07 PM CDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
307 PM CDT TUE JUL 13 2010

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-142015-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
307 PM CDT TUE JUL 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN OUTBREAK OF SEVERE THUNDERSTORMS CONTINUES TO SEEM LIKELY.
THUNDERSTORMS HAVE ALREADY STARTED TO DEVELOP OVER CENTRAL NORTH
DAKOTA...AND MORE WILL SPREAD INTO EASTERN NORTH DAKOTA DURING THE
LATE AFTERNOON AND EVENING HOURS. SOME OF THE STORMS COULD BE
SUPERCELLS...WITH LARGE HAIL...DAMAGING WINDS...AND TORNADOES
POSSIBLE. THE STORMS WILL CONTINUE TO MOVE EASTWARD...ARRIVING IN
THE RED RIVER VALLEY AROUND EARLY EVENING AND INTO WESTERN
MINNESOTA BY LATE EVENING. A TORNADO WATCH IS IN EFFECT.

ANOTHER WAVE OF THUNDERSTORMS WILL DEVELOP LATER TONIGHT AS A COLD
FRONT MOVES INTO THE NORTHERN PLAINS. A LINE OF THUNDERSTORMS IS
MOST LIKELY...WITH ACTIVITY AGAIN BECOMING SEVERE. DAMAGING WINDS
WILL BE THE PRIMARY THREAT...BUT SOME HAIL AND EVEN AN ISOLATED
TORNADO IS NOT OUT OF THE QUESTION. LOCALLY HEAVY RAIN WILL ALSO
BE AN ISSUE...WITH MANY LOCATIONS RECEIVING STORM TOTAL RAINFALL
AMOUNTS BETWEEN 1 AND 3 INCHES. THE POTENTIAL FOR FLASH FLOODING
IS POSSIBLE WHERE SEVERAL THUNDERSTORMS PASS OVER THE SAME AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW STRONG TO SEVERE STORMS MAY CONTINUE INTO WEDNESDAY MORNING.

THUNDERSTORMS ARE POSSIBLE ON SATURDAY...WITH THE POTENTIAL FOR A
FEW STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT.

JR/BB

In the hours before

Local storm report, Jul 13, 5:10 PM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
510 PM CDT TUE JUL 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             5 NW LITCHVILLE         46.71N 98.27W
07/13/2010  E1.50 INCH       BARNES             ND   PUBLIC

&&

BRAMER
Local storm report, Jul 13, 6:20 PM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
620 PM CDT TUE JUL 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             5 E ENDERLIN            46.62N 97.49W
07/13/2010  E1.50 INCH       RANSOM             ND   STORM CHASER

&&

BRAMER
Local storm report, Jul 13, 7:34 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
734 PM CDT TUE JUL 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     FUNNEL CLOUD     3 E KINDRED             46.65N 96.96W
07/13/2010                   CASS               ND   LAW ENFORCEMENT

            LOCATED 1 MILE WEST OF INTERSECTION OF COUNTY HIGHWAY 17
            AND STATE HIGHWAY 46

&&

DRIDDLE
Local storm report, Jul 13, 8:11 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
811 PM CDT TUE JUL 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     FUNNEL CLOUD     3 E CHRISTINE           46.58N 96.74W
07/13/2010                   WILKIN             MN   STORM CHASER

&&

BRAMER
Local storm report, Jul 13, 8:18 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
818 PM CDT TUE JUL 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TORNADO          7 E GEORGETOWN          47.08N 96.65W
07/13/2010                   CLAY               MN   BROADCAST MEDIA

            DEBRIS VIEWED FROM KVLY TOWER CAMERA. LOCATION IS
            APPROXIMATED.

&&

BRAMER
Local storm report, Jul 13, 8:49 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
849 PM CDT TUE JUL 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     HAIL             ULEN                    47.08N 96.26W
07/13/2010  E1.75 INCH       CLAY               MN   PUBLIC

&&

BRAMER

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:19 PM CDTTornado WarningFGFClay, Norman56 min
Jul 13, 7:54 PM CDTTornado WarningFGFClay, Wilkin66 min
Jul 13, 8:05 PM CDTTornado WarningFGFBecker, Clay, Mahnomen, Norman55 min
Jul 13, 8:53 PM CDTTornado WarningFGFBecker, Clay, Otter Tail, Wilkin67 min
Jul 13, 8:55 PM CDTTornado WarningFGFBecker, Clay65 min
Jul 14, 2:50 AM CDTSevere Thunderstorm WarningFGFLake of the Woods42 min
Jul 14, 4:29 AM CDTSevere Thunderstorm WarningFGFBecker, Clay, Mahnomen, Norman, Otter Tail, Wilkin61 min
Jul 14, 5:26 AM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Hubbard, Mahnomen, Norman, Pennington and 2 more64 min
Jul 14, 5:29 AM CDTSevere Thunderstorm WarningFGFBecker, Clay, Clearwater, Hubbard, Mahnomen, Norman and 2 more61 min
Jul 14, 5:37 AM CDTSevere Thunderstorm WarningFGFClay, Otter Tail, Wilkin53 min
Jul 14, 5:46 AM CDTTornado WarningFGFOtter Tail59 min
Jul 14, 6:12 AM CDTSevere Thunderstorm WarningFGFBecker, Clay, Grant, Otter Tail, Wilkin63 min
Jul 14, 6:26 AM CDTSevere Thunderstorm WarningFGFHubbard, Wadena34 min
Jul 14, 6:32 AM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater28 min
Jul 14, 6:34 AM CDTFlash Flood WarningFGFOtter Tail4 hr
Jul 14, 7:01 AM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen, Otter Tail and 2 more43 min
Jul 14, 7:18 AM CDTTornado WarningFGFWadena23 min

Nearby

Tornado Warnings in Minnesota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.